# SDR SWAA2015091543896

- Difficulty date: August 17, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 42,007 hours, 28,615 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 7940749
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER CRACKED AT BS 674, LBL 37.  REPAIRED FORMER IAW SRM.
